MathSciNet Relay Station
MathSciNet bibliographic data
MR25108 (9,599i) 62.0X
Feller, W. On the Kolmogorov-Smirnov limit theorems for empirical distributions. Ann. Math. Statistics 19, (1948). 177–189.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement